# SDR SIMA200109903

- Difficulty date: April 9, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799383
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND BL 18.3 LEFT SEAT TRACK HAS CORROSION AT SEAT 3A FLOOR FLANGE AND FORWARD REINFORCEMENT ANGLE.  REMOVED AND REPLACED ANGLE CLIP AND FABRICATED SPLICE REPAIR IAW SAAB SRM 53-70 AND SAAB AMM 51-40.  (M)
